American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11\-04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Tomáš Hejda and Edita Pelantová. Spectral properties of cubic complex Pisot units. Math. Comp. 85 (2016) 401-421.
Abstract, references, and article information   
View Article: PDF

[2] Verónica Becher, Pablo Ariel Heiber and Theodore A. Slaman. A computable absolutely normal Liouville number. Math. Comp. 84 (2015) 2939-2952.
Abstract, references, and article information
View Article: PDF

[3] Aurel Page. Computing arithmetic Kleinian groups. Math. Comp. 84 (2015) 2361-2390.
Abstract, references, and article information   
View Article: PDF

[4] Yannick Saouter, Timothy Trudgian and Patrick Demichel. A still sharper region where $\pi(x)-{\mathrm{li}}(x)$ is positive. Math. Comp. 84 (2015) 2433-2446.
Abstract, references, and article information   
View Article: PDF

[5] Yannick Saouter and Herman te Riele. Improved results on the Mertens conjecture. Math. Comp. 83 (2014) 421-433.
Abstract, references, and article information   
View Article: PDF

[6] Johan Sejr Brinch Nielsen and Jakob Grue Simonsen. An experimental investigation of the normality of irrational algebraic numbers. Math. Comp. 82 (2013) 1837-1858.
Abstract, references, and article information   
View Article: PDF

[7] Christophe Arène and Romain Cosset. Construction of a $\Bbbk$-complete addition law on Jacobians of hyperelliptic curves of genus two. Contemporary Mathematics 574 (2012) 1-14.
Book volume table of contents   
View Article: PDF

[8] Karl Rökaeus. Computer search for curves with many points among abelian covers of genus 2 curves. Contemporary Mathematics 574 (2012) 145-150.
Book volume table of contents   
View Article: PDF

[9] Claus Fieker and Michael E. Pohst. Dependency of units in number fields. Math. Comp. 75 (2006) 1507-1518. MR 2219041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Julián Aguirre, Mikel Bilbao and Juan Carlos Peral. The trace of totally positive algebraic integers. Math. Comp. 75 (2006) 385-393. MR 2176405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Joshua Holden and Pieter Moree. Some heuristics and results for small cycles of the discrete logarithm. Math. Comp. 75 (2006) 419-449. MR 2176407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Anders Björn and Hans Riesel. Table errata to ``Factors of generalized Fermat numbers''. Math. Comp. 74 (2005) 2099-2099. MR 1314895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joshua Knauer and Jörg Richstein. The continuing search for Wieferich primes. Math. Comp. 74 (2005) 1559-1563. MR 2137018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A primitive trinomial of degree 6972593. Math. Comp. 74 (2005) 1001-1002. MR 2114660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Philip B. McLaughlin Jr.. New frameworks for Montgomery's modular multiplication method. Math. Comp. 73 (2004) 899-906. MR 2031414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Peter Fleischmann, Markus Chr. Holder and Peter Roelse. The black-box Niederreiter algorithm and its implementation over the binary field. Math. Comp. 72 (2003) 1887-1899. MR 1986810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A fast algorithm for testing reducibility of trinomials mod~2 and some new primitive trinomials of degree 3021377. Math. Comp. 72 (2003) 1443-1452. MR 1972745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Toshihiro Kumada, Hannes Leeb, Yoshiharu Kurita and Makoto Matsumoto. Corrigenda to ``New primitive $t$-nomials $(t=3,5)$ over $GF(2)$ whose degree is a Mersenne exponent,'' and some new primitive pentanomials. Math. Comp. 71 (2002) 1337-1338. MR 1898761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jesse Ira Deutsch. A computational approach to Hilbert modular group fixed points. Math. Comp. 71 (2002) 1271-1280. MR 1898756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Karl Entacher, Thomas Schell and Andreas Uhl. Efficient lattice assessment for LCG and GLP parameter searches. Math. Comp. 71 (2002) 1231-1242. MR 1898753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jörg Richstein. Verifying the Goldbach conjecture up to $4\cdot 10^{14}$. Math. Comp. 70 (2001) 1745-1749. MR 1836932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David H. Bailey and David J. Broadhurst. Parallel integer relation detection: Techniques and applications. Math. Comp. 70 (2001) 1719-1736. MR 1836930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. P. Brent, R. E. Crandall, K. Dilcher and C. Van Halewyn. Three new factors of Fermat numbers. Math. Comp. 69 (2000) 1297-1304. MR 1697645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Toshihiro Kumada, Hannes Leeb, Yoshiharu Kurita and Makoto Matsumoto. New primitive $t$-nomials $(t = 3,5)$ over $GF(2)$ whose degree is a Mersenne exponent. Math. Comp. 69 (2000) 811-814. MR 1665959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] H. G. Grundman. Explicit resolutions of cubic cusp singularities. Math. Comp. 69 (2000) 815-825. MR 1651756.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Carter Bays and Richard H. Hudson. A new bound for the smallest $x$ with $\pi(x) > \mathrm{li}(x)$. Math. Comp. 69 (2000) 1285-1296. MR 1752093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. Scheidler and A. Stein. Voronoi's algorithm in purely cubic congruence function fields of unit rank 1. Math. Comp. 69 (2000) 1245-1266. MR 1653974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Karl-Heinz Indlekofer and Antal Járai. Largest known twin primes and Sophie Germain primes. Math. Comp. 68 (1999) 1317-1324. MR 1642750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Thomas R. Nicely. New maximal prime gaps and first occurrences. Math. Comp. 68 (1999) 1311-1315. MR 1627813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Anders Björn and Hans Riesel. Factors of generalized Fermat numbers. Math. Comp. 67 (1998) 441-446. MR 1433262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 56 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia